# SDR AALA990944

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B973521385
- Condition: Defective
- Location: Row 41b
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT AT SEAT 41B INOPERATIVE.  REPLACED EMERGENCY EXIT PATH LIGHT ASSEMBLY AT SEAT 41B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
